# SDR AALA202304181319

- Difficulty date: February 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 66,416 hours, 27,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT LEFT HAND TRANSITION PANEL LOCATED FROM BS 450 TO BS 500B + 11 INCHES, S25L AND LBL 24. REPLACED TRANSITION PANEL PER SRM 53-00-53-2R AND SRM 51-40-02. **SUPPLEMENTAL REPORT FOR AALA202303081319: ENGINEERING REVIEWED THIS EVENT AND DETERMINED THE CORRECT LEVEL WAS LEVEL 2 NOT LEVEL 1. SECTION 7 CORROSION LEVEL FIELD WAS CORRECTED ACCORDINGLY**
